# SDR ASAA1149851

- Difficulty date: May 26, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654783851
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD MID FLAP LEADING EDGE SKIN CRACKED AT INBOARD TRACK.  CUT OUT DAMAGE AND INSTALLED REPAIR IAW B737 400 SRM 57 53 01 FIG 201 REPAIR 2.
